MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715K 630G BLACK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715K 630G BLACK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-1715K
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"this report is part of a retrospective review and remediation efforts in response to a warning letter.Recall: z-0955-2020.(b)(4).S.W version 4.10c.Pump passed the functional tests, including the self test, sleep current measurement, active current measurement, rewind test, prime/seating test, basic occlusion test, occlusion test, force sensor test, displacement test and dat at 0.08705 inches.No unexpected auto suspend alarm noted during the testing.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ""defects"" or has ""malfunctioned"".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.".
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump auto suspend insulin delivery.The customer stated they were getting auto suspend alert and no buttons were pressed.No harm requiring medical intervention was reported.The insulin pump was returned for analysis.

Brand Name
630G INSULIN PUMP MMT-1715K 630G BLACK MG
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
tricha miles
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
7635140379
MDR Report Key14984835
Report Number2032227-2022-281585
Device Sequence Number8245704
Product Code OZO
UDI-Device Identifier00763000090197
UDI-Public(01)00763000090197(17)210628
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/28/2021
Device Model NumberMMT-1715K
Device Catalogue NumberMMT-1715K
Device Lot NumberHG2N12A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2019
Initial Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0955-2020
Patient Sequence Number1
Patient Age37 YR
Patient SexUnknown
Patient Weight237